MAUDE Adverse Event Report: Stryker Neurovascular Cork EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; Catheter, Percutaneous

Stryker Neurovascular Cork EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; Catheter, Percutaneous
Catalog Number M0031681890
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was initially reported that during pcoma aneurysm coil embolization procedure, when the stent was advancing through the subject microcatheter, the stent got stuck in the middle of the subject microcatheter.The physician withdrew the stent together with the subject microcatheter out of the body, switched to a different brand of microcatheter and stent, and the procedure was successfully completed.The subject catheter was returned for analysis and examined.The returned catheter showed peeling of its polytetrafluoroethylene (ptfe) inner lining during investigation.No clinical consequences to the patient were reported.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system, there are controls in the manufacturing process to ensure the product met specifications upon release.Visual/microscopic inspection was performed as the subject microcatheter was returned with the stent deployed at the proximal end of the catheter shaft (subject device).The subject microcatheter was cut to remove the stent.There was an unknown material (potentially polytetrafluoroethylene ¿ptfe¿) present at the distal end of the stent and in the middle of the stent.The subject microcatheter was unable to be flushed.A 0.023" pin gauge was verified to meet the catheter shaft when inserted into the catheter hub.A 0.0158" patency mandrel was able to be completely advanced through the subject microcatheter; resistance was noted when the stent was located.The as reported event was confirmed during analysis.The returned subject device did not meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information received indicated that the returned device was prepared for use as per the directions for use and continuous flush was maintained throughout the clinical procedure.Based on the available information and analysis of the returned device, it is likely that the ptfe inner layer was damaged when resistance was encountered while advancing the stent during the procedure.The concurrent stent may have sustained damage during transfer as a result of procedural factors, which could have contributed to the reported resistance.Additional damage to the subject microcatheter inner layer may have occurred during cutting of the catheter shaft.The as reported 'catheter shaft friction' as well as the analyzed ¿catheter shaft friction', ¿catheter ptfe inner lining peeling' and ¿device difficult to flush' will be assigned a probable assignable cause of procedural factors as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.Note: this mdr report refers to excelsior sl-10 straight 2 tip 150cm.

Brand Name
EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50850070
Report Number3008881809-2026-00586
Device Sequence Number18518694
Product Code DQY
UDI-Device Identifier04546540688217
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0031681890
Device Lot Number25934476
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/25/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Neuroform Atlas stent (Stryker)
Patient SexUnknown
Patient RaceAsian